VOL. 29 · NO. 3 | 1982
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 29 (3), (1982)
No abstract available
Articles
John N. McDonald
Michigan Math. J. 29 (3), 259-265, (1982) DOI: 10.1307/mmj/1029002724
KEYWORDS: 32A10‎, 43A17, 46J99‎
No abstract available
Robert Kaufman, Jang Mei Wu
Michigan Math. J. 29 (3), 267-280, (1982) DOI: 10.1307/mmj/1029002725
KEYWORDS: 31A15, 30C85
No abstract available
George Csordas, A. J. Lohwater, Thomas Ramsey
Michigan Math. J. 29 (3), 281-288, (1982) DOI: 10.1307/mmj/1029002726
KEYWORDS: 30D40, 30B10
No abstract available
Charles Livingston
Michigan Math. J. 29 (3), 289-298, (1982) DOI: 10.1307/mmj/1029002727
KEYWORDS: 57Q37, 57M12, 57M25
No abstract available
Mark Feshbach
Michigan Math. J. 29 (3), 299-306, (1982) DOI: 10.1307/mmj/1029002728
KEYWORDS: 55R40, 57T20
No abstract available
Daniel Luecking
Michigan Math. J. 29 (3), 307-314, (1982) DOI: 10.1307/mmj/1029002729
KEYWORDS: ‎46J15, 30D50, ‎30H05
No abstract available
Kenneth G. Miller
Michigan Math. J. 29 (3), 315-328, (1982) DOI: 10.1307/mmj/1029002730
KEYWORDS: 58G15, 22E25, 35S05, 43A80, 47G05
No abstract available
Daniel M. Oberlin
Michigan Math. J. 29 (3), 329-333, (1982) DOI: 10.1307/mmj/1029002731
KEYWORDS: 42A38, 28A12, 43A46
No abstract available
Eben Matlis
Michigan Math. J. 29 (3), 335-356, (1982) DOI: 10.1307/mmj/1029002732
KEYWORDS: 13C11, 13C15
No abstract available
Darryl McCullough
Michigan Math. J. 29 (3), 357-365, (1982) DOI: 10.1307/mmj/1029002733
KEYWORDS: 55P10, 57Q99, 57R99
No abstract available
Yusuf Avcı
Michigan Math. J. 29 (3), 367-370, (1982) DOI: 10.1307/mmj/1029002734
KEYWORDS: 30C55, 30D30
No abstract available
H. Bercovici, C. Foiaş, J. Langsam, C. Pearcy
Michigan Math. J. 29 (3), 371-379, (1982) DOI: 10.1307/mmj/1029002735
KEYWORDS: 47A15
No abstract available
Back Matter
Michigan Math. J. 29 (3), (1982)
No abstract available
Back to Top